# SDR UIEA2021070201462

- Difficulty date: July 1, 2021
- Submitted: July 2, 2021
- Operation: Air carrier
- Aircraft: N1373A
- Make and model: Boeing 767-31K
- Aircraft serial: 27205
- Aircraft time: 22,173 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Message
- Condition: False Indication
- Location: Bleed Duct
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

R BLD DUCT LEAK MSG( TRANSFERRED TO MDDR # 149543 IAW MEL # 26-18-01-01-01 CAT : C DUE DATE: 11JUL21.  /  02JUL21 - 1461062 - ITEM# 3 - STL - PERFORMED T/S PER FAULT CODE 26-90-07-42 AND FIM 26-18 FT 804. BLOCKS 1-11. SYSTEM TEST OK. NO FAULTS NOTED AT THIS TIME. THIS CLEARS DMI. PLACARDS REMOVED. MCC NOTIFIED )
